# SDR DALA2023032202162

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON WEB STA 960-984 AND STA 1120-1140, S-17L AT PASSENGER CABIN FLOOR STRUCTURE. (IN REF NRC 581). CORRECTIVE ACTION: SUMMARY OF NRC 00628: SHEAR WEB ON STA 960- 984 AND S-17L WAS FABRICATED PER DWG 144N5140 REV. D AND REPLACED PER B757-200 SRM // SHEAR WEB STA 1120-1140 S-17L WAS REPAIRED PER B757-200 SRM. (2678921)
